# SDR 05FDEA01720

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT FRAME STA 277 BTWN STR S-14 TO S-16 FRAME WEB ANGLES CRACKED AT FWD & AFT SIDE OF FRAME AT 6 EA PLACES AS MARKED. REPAIRED FRAME WEB ANGLE IAW SRM 53-10-4 MAJOR REPAIR
